Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took cortisone injection for frozen shoulder. Having chest tightness, fast heartbeats. Side effects or angina?

On the 5th Feb 2013 I had a cortizone injection in my left shoulder for Frozen Shoulder However I am suffering from a tight chest and my heart struggles under exertion. my chest feels like it is in a vice. Also my heart feel like it is going faster. I had a quadripple bypass in sept 2011 and am concerned about my symtems . i am also more anzous and tearful. Im sure that this injection has affected me with these side affects. On going to the emergency department they feel I have unstable angina . Your feed back would be appreciated. concerned female 60
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your symptoms are typical of angina.
Recurrence of your Coronary Artery Disease is beyond doubt – either the native vessel or the graft might have developed obstruction. You need Angiography as soon as possible – with a view for possible intervention.

It has nothing to do with the shoulder injection.

See your cardiologist, as soon as possible. It can be safely managed like last time.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor